# SDR AALA20021846

- Difficulty date: December 22, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS FLOOR PROXIMITY EMERGENCY EXIT LIGHTS ON SEATS INOPERATIVE.  REPLACED R1 DOOR EMERGENCY EXIT LIGHT CEILING PANEL ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
